| Model Number |
BF-P150 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bronchovideoscope did not display an image on the processor.The issue occurred during service / maintenance.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
No additional information received from the customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The device was returned to olympus for inspection, and the reportable malfunction was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: connector block has corrosion.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: damage to the objective lenses.The most probable cause of this complaint is expected or random component failure without any design or manufacturing issue.Olympus will continue to monitor field performance for this device.